# SDR CALA9701456

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support
- Condition: Cracked
- Location: Nr 4 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 LEADING EDGE SLAT ACTUATOR ROD END SUPPORT WEB CRACKED AT FORWARD EDGE.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-40-2.
